# SDR AALA20001977

- Difficulty date: November 20, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20495061
- Part serial: 87580515
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SJC - FLT 2482 - EN ROUTE SJC-DFW, DETECTED SMOKE IN CENTER CABIN.  RETURNED SJC AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE ACM.  ACCOMPLISHED PACK BURNOUT IAW THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
